# SDR HNAA2010042300123

- Difficulty date: April 23, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 59,419 hours, 66,987 cycles
- Engine: Pwa PW120A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 2 LT MAIN TIRE PICKED UP PIECE OF METAL ON TAXI OUT, RETURN TO GATE, TIRE COMPLETELY DEFLATED.  R & R NR1 AND NR2 MAIN WHEEL ASSY IAW WORK CARD 32-20-03.
